3 years ago I had a bout of diverticulitis and the urgent care doctor prescribed a powerful anti-biotic called Cipro. I only took 3 of the pills and started having extreme Achilles tendon pain. I discontinued the medication but for the next 6 months I kept getting minor Achilles tendon injuries and any time I sat or drove for more than an hour and stood up to walk my tendons would feel like they were about to explode until they stretched and loosened up. My Achilles tendons have never been the same. Cutious if the OP has taken that medication or if anyone else has experience this side effect. My shoulder, hip and knee problems all started in the time since being on this medication too. Been all down hill as far as sports go for me since. Been dinged up ever since.
Its a thing: https://www.webmd.com/osteoarthritis/news/20080708/fda-warning-cipro-may-rupture-tendons
“This is a bad day for the news media. Let’s not kid ourselves,” Toobin said on CNN. “The larger message that a lot of people are going to take from this story is that the news media are a bunch of leftist liars who are dying to get the president, and they’re willing to lie to do it.”